# SDR F3LA200700040

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 9,747 hours, 4,677 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, REPORTED GIRT BAR LATCH STUCK IN THE DOWN POSITION - L1 DOOR AFT LATCH.  CLEANED GIRT BAR FITTING IAW AMM 12-21-12-100-006.
